# SDR SWAA2021052616132

- Difficulty date: September 11, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 120BF PLATE AT FWD CARGO COMPARTMENT (1 EA) / REPLACED PLATE FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT (1EA) IAW B737-700 SRM 51-10-02 ITEM 9
